Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal nearly over.. Wellbutrin q's...

Posted by Brenn... on August 8, 1999, at 11:03:03

In reply to Re: Withdrawal nearly over.. Wellbutrin q's..., posted by Brenn on August 6, 1999, at 19:40:29


I've been on the Wellbutrin (150 SR) for two weeks now.

My mind does seem clearer, although I'm still a bit
forgetful (I think that's related to the depression)
and I'm sure it will clear up.

My Effexor withdrawal is just about over -- at least
the really awful part is.

So far I like the Wellbutrin, but I am still tearful
and get very sad quickly. My P-doc said I'm not at a
therapeutic level, but she wants to hold off increasing
my dose until we see if some of my symptoms are related
to the Wellbutrin or Effexor withdrawal.

The diarrhea is still with me, although I've begun taking
Citrucel, and that seems to help. The nausea and vomiting
is pretty much gone. And my appetite is next to
nothing -- but HEY!!! I LOVE THAT SIDE EFFECT!! I'm
even "thinking" thin again, and know in my bones
that I'll get back down to my old weight. I haven't
been that encouraged in nearly six years. I've
already noticed some weight loss. Be gone you 40-60

Good luck on your dose, Brenn, and please keep in touch.

janey girl




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brenn... thread:9606